On models with non-rough Poincaré homoclinic curves

S. V. Gonchenko, L. P. Shil'nikov, D. V. Turaev

Research output: Contribution to journalArticlepeer-review

81 Scopus citations

Abstract

The possibility of an a priori complete description of finite-parameter models including systems with structurally unstable Poincaré homoclinic curves is studied. The main result reported here is that systems having a countable set of moduli of ω-equivalence and systems having infinitely many degenerate periodic and homoclinic orbits are dense in the Newhouse regions of ω-non-stability. We discuss the question of correctly setting a problem for the analysis of models of such type.

Original languageEnglish
Pages (from-to)1-14
Number of pages14
JournalPhysica D: Nonlinear Phenomena
Volume62
Issue number1-4
DOIs
StatePublished - 30 Jan 1993
Externally publishedYes

Fingerprint

Dive into the research topics of 'On models with non-rough Poincaré homoclinic curves'. Together they form a unique fingerprint.

Cite this